# SDR UIEA2015121700745

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,064 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOPERATIVE AT FLOOR & CEILING IN ZONES C & D.  REPLACED 2 LENSES & LIGHT ASSEMBLIES JUST FWD & AFT OF SEAT 36CA FLOOR IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD.
